# SDR C2XA08ON068

- Difficulty date: January 15, 2008
- Submitted: January 22, 2008
- Operation: Air carrier
- Aircraft: N14181
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450929
- Aircraft time: 6,847 hours, 3,679 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Apu
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 1363 - LAV SMOKE INDICATION DURING CLIMB AND CLEARED ON ITS OWN.  AFTER LANDING MX FOUND DE-ICING FLUID RUNNING DOWN APU INLET.  RAN APU BLEEDS AND ENGINE BLEEDS NO FURTHER MESSAGE NOTED.  OPERATIONALLY CHECKED LAV SMOKE DETECTOR SATISFACTORY.  AIRCRAFT WAS RELEASED TO RETURN FOR SERVICE.
